Rocky Mountain Journal of Mathematics

Liapunov-Razumikhin Functions and an Instability Theorem for Autonomous Functional Differential Equations with Finite Delay

John R. Haddock and Younhee Ko

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 261-267.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072282

Digital Object Identifier
doi:10.1216/rmjm/1181072282

Mathematical Reviews number (MathSciNet)
MR1340007

Zentralblatt MATH identifier
0829.34068

Citation

Haddock, John R.; Ko, Younhee. Liapunov-Razumikhin Functions and an Instability Theorem for Autonomous Functional Differential Equations with Finite Delay. Rocky Mountain J. Math. 25 (1995), no. 1, 261--267. doi:10.1216/rmjm/1181072282. https://projecteuclid.org/euclid.rmjm/1181072282


Export citation

References

  • T.A. Burton, Stability and periodic solutions of ordinary and functional differential equations, Academic Press, New York, 1985.
  • J.R. Haddock and J. Terjéki, Liapunov-Razumikhin functions and an invariance principle for functional differential equations, J. Differential Equations 48 (1983), 95-122.
  • J.K. Hale, Sufficient conditions for stability and instability of autonomous functional-differential equations, J. Differential Equations 1 (1965), 452-482.
  • --------, Theory of functional differential equations, Springer-Verlag, New York, 1977.
  • J.A. Walker, Dynamical systems and evolution equations, Plenum, New York, 1980.
  • T. Yoshizawa, Stability theory by Liapunov's second method, The Mathematical Society of Japan, Tokyo, 1966.